Alert archive / Vermont / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 64, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 13, 2016, 6:55 PM EDT for Bennington County, Windham County, Vermont; Washington County, New York. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 13, 2016, 6:55 PM EDT (22:55 UTC)
- Expired
- Aug 13, 2016, 8:00 PM EDT
- In force
- 65 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Washington County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 91 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 13, 7:39 PM EDT | TSTM WND DMG | 3 Ne Pumpkin Hook, VT | TREE DOWN ON BLACK HOLLOW RD...ARLINGTON...RADAR EST. |
| Aug 13, 7:50 PM EDT | TSTM WND DMG | 1 Nw Manchester Center, VT | TREES DOWN ON BONNET ST/ROUTE 30...RADAR EST.. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 6:17 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.9 hours before the alert went out and 69 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 356 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 857 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
755
WUUS51 KALY 132255
SVRALY
NYC115-VTC003-025-140000-
/O.NEW.KALY.SV.W.0064.160813T2255Z-160814T0000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
655 PM EDT SAT AUG 13 2016
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
NORTHERN BENNINGTON COUNTY IN SOUTHERN VERMONT...
WEST CENTRAL WINDHAM COUNTY IN SOUTHERN VERMONT...
* UNTIL 800 PM EDT
* AT 654 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
GREENWICH...OR 9 MILES SOUTHWEST OF SALEM...MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
SALEM AROUND 710 PM EDT.
ARLINGTON AROUND 720 PM EDT.
MANCHESTER AROUND 730 PM EDT.
DORSET AND MANCHESTER CENTER AROUND 735 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
RUPERT... SOMERSET...GOOSE ISLAND...PERU TOWN CENTER...WEST
SANDGATE...PETERS FOUR CORNERS...MANCHESTER
DEPOT...GLASTENBURY...FLY SUMMIT AND HIDDEN VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY
&&
LAT...LON 4295 7340 4296 7341 4296 7343 4295 7345
4295 7350 4331 7354 4332 7324 4330 7299
4329 7299 4329 7298 4330 7297 4330 7290
4295 7289
TIME...MOT...LOC 2254Z 248DEG 29KT 4307 7345
HAIL...1.00IN
WIND...60MPH
$$
WASULAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 6:44 PM EDT, 11 minutes earlier.
Area forecast discussion, Aug 13, 6:44 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Albany NY
644 PM EDT SAT AUG 13 2016
.SYNOPSIS...
Humid conditions will continue along with the threat for showers
and thunderstorms through Sunday as a front moves gradually
southward across the region. Any storm will be capable of
producing locally very heavy rainfall. With the passage of front
Sunday night some drier air will filter into the region in the
wake of the boundary for early next week. Temperatures will still
run above normal by around 5 degrees.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Severe thunderstorm watch #445 is in effect until 1 am for all of
east central new York and western New England.
Another hot and very humid day across the area. Dew points are
in the 70s. Heat headlines will be allowed to expire at 7 pm.
Will be another very muggy night with lows only bottoming in the
70s with upper 60s across the higher terrain. With such a moist
atmosphere in place patchy fog is expected to develop once again.
The stalled boundary has moved little today and snakes across
New England westward across upstate New York into the Great Lakes
Region. It has been a focus for convection especially to the north
where we have moderate mid level flow to support storms. Some of
the storms earlier were producing very heavy downpours, frequent
lightning and strong gusty winds. Stronger storms are expected
this evening. Cloud top are cooling. The watervapor loop shows a
fair strong short wave moving across the Great Lakes region
High precipitable water value was 2.14 inches on the 12Z ALY
sounding (175 percent of normal) and 2.12 inches on the 12Z BUF
sounding (189 percent of normal), so very heavy downpours are
occurring with storms. Localized flash flooding remains possible
with the greatest risk will be for urban, poor drainage and low
lying areas.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
Another day of heat and humidity across much of the forecast area.
Heat Advisory has been issued for the Dutchess, eastern Ulster
and southern Litchfield County for heat indices up to around 100
depress Sunday noon to 7 pm.
The stalled boundary should have lifted northward some by Sunday
morning as a weakening area of low pressure moves eastward across
eastward Canada. As the low moves off to the east it will drag a
cold/cool front across the region Sunday night. Ahead of the
boundary additional showers and thunderstorms are expected with
the best chances across the eastern Catskills, mid Hudson Valley
into western New England with the peak heating of the day. As
stated early precipitable water levels will remain high so any
storm will be capable of very heavy rainfall.
With the passage of the boundary some drier and cooler air will
will filter in late Sunday night and Monday. Dew points are
forecast to lower into the 60s with some 50s possible in the
western Adirondacks.
Temperatures will be cooler but still above normal but only by
around 5 degrees or so. Dew points are forecast to range from the
upper 50s to upper 60s which will be more comfortable and less
dangerous than recent days.
A period of dry weather is expected late Sunday night into Monday
night as ridging build in.
&&
.LONG TERM /TUESDAY THROUGH SATURDAY/...
A short wave is expected to move around the western side of the
upper ridge with surface low forming over the mid west/ohio
valley by Tuesday. This storm is then expected to strengthen as
it moves northeastward across the Great Lakes region and
Northeast bringing chances for showers and thunderstorms to the
area through the middle of the week.
Additional chances for some storms are possible Thursday as a
cold front moves across the region. At this time, it appears fair
weather is then expected as we head into the weekend.
Temperatures are expected to continue to run a bit above normal
by around 5 degrees or so with highs mainly the upper 70s to mid
80s much of the week. Lows are expected to be in the upper 50s to
upper 60s.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
A stationary front will slowly drift south/southeast across upstate
NY and New England as a cold front this afternoon into tomorrow with
scattered showers and thunderstorms continuing.
A disturbance moving along the frontal boundary will increase the
coverage of showers and thunderstorms this afternoon into this
evening. Some stronger thunderstorms are possible north of KPOU.
The coverage will be great enough for TEMPO groups for thunderstorms
for KGFL/KPSF btwn 18Z-22Z...KALB 19Z-23Z...and KPOU 21Z-00Z. A
VCTS group was also used for many sites until 23Z-02Z. Expect at
least low MVFR CIGS/VSBYS with any thunderstorms...and perhaps brief
reductions under an hour with IFR conditions. Conditions should
improve back to VFR conditions btwn 00Z-06Z.
However...IFR or even LIFR mist/fog and low stratus is possible
especially at KGFL/KPSF in the moist air mass overnight with
clearing skies. For now have low VFR/MVFR VSBYS at KALB/KPOU with
mid and high level clouds around.
VFR conditions will return by the late morning...but showers and
thunderstorms should increase again ahead of the front towards
noontime.
South to southwest winds at 5-10 knots will continue this afternoon
into the early evening. They will become light at 5 kts or less
tonight. S/SW winds again will increase at 5-10 kts late tomorrow
morning.
Winds will be stronger, and variable in direction in and near any
thunderstorms this afternoon into this evening.
Outlook...
Sunday Night: Moderate Operational Impact. Chance of SHRA...FG...TSRA.
Monday: No Operational Impact. Slight Chance of SHRA...TSRA.
Monday Night: Low Operational Impact. Slight Chance of SHRA.
Tuesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday: Moderate Operational Impact. Chance of SHRA...TSRA.
Wednesday Night: Low Operational Impact. Slight Chance of SHRA...TSRA.
Thursday: Moderate Operational Impact. Chance of SHRA...TSRA.
&&
.FIRE WEATHER...
Humid conditions will continue along with the threat for showers
and thunderstorms through Sunday as a front moves gradually
southward across the region. Any storm will be capable of
producing locally very heavy rainfall. With the passage of front
Sunday night some drier air will filter into the region in the
wake of the boundary for early next week. Minimum relative
humidity levels are not expected to drop below 50 percent neither
Sunday or Monday afternoons.
&&
.HYDROLOGY...
Very heavy rainfall occurring with storms. High precipitable
water value was 2.14 inches on the 12Z ALY sounding (175 percent
of normal) and 2.12 inches on the 12Z BUF sounding (189 percent of
normal), so very heavy downpours are occurring with storms.
Localized flash flooding remains possible with the greatest risk
will be for urban, poor drainage and low lying areas.
This threat will continue through Sunday until the passage a
front. The boundary is expected to move to our south Sunday night
with precipitable water values forecast to drop below 1.5 inches
Sunday night into Monday.
A brief period of dry weather is expected late Sunday night
through Monday into Monday night, then more unsettled humid
weather is expected through the middle of the week.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Heat Advisory until 7 PM EDT this evening for CTZ001.
Excessive Heat Warning until 7 PM EDT this evening for CTZ013.
Heat Advisory from noon to 7 PM EDT Sunday for CTZ013.
NY...Heat Advisory until 7 PM EDT this evening for NYZ041-049-050-
052-053-059>061-083.
Excessive Heat Warning until 7 PM EDT this evening for
NYZ064>066.
Heat Advisory from noon to 7 PM EDT Sunday for NYZ064>066.
MA...None.
VT...None.
&&
SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...
LONG TERM...IAA
AVIATION...Wasula
FIRE WEATHER...IAA
HYDROLOGY...IAAHazardous weather outlook, Aug 13, 9:37 AM EDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 937 AM EDT SAT AUG 13 2016 CTZ013-NYZ064>066-141100- SOUTHERN LITCHFIELD-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 937 AM EDT SAT AUG 13 2016 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DUTCHESS...EASTERN ULSTER AND SOUTHERN LITCHFIELD COUNTIES.. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. EXCESSIVE HEAT WARNING. ALSO...THERE IS A CHANCE FOR THUNDERSTORMS...ESPECIALLY THIS AFTERNOON INTO THE EVENING. A FEW STORMS MAY PRODUCE STRONG WIND GUSTS. IN ADDITION...STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING POSSIBLE. THE GREATEST FLOOD RISK WILL BE FOR URBAN...POOR DRAINAGE AND LOW LYING AREAS. A FLASH FLOOD WATCH MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A HEAT ADVISORY MAY BE NEEDED FOR SUNDAY AFTERNOON. ALSO...THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY THROUGH THURSDAY. ON SUNDAY...STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL. LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH THE GREATEST RISK FOR URBAN...POOR DRAINAGE AND LOW LYING AREAS. A FLASH FLOOD WATCH MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. HOWEVER...SPOTTERS ARE ENCOURAGED TO SEND RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE. CTZ001-NYZ041-049-050-052-053-059>061-083-141100- NORTHERN LITCHFIELD-NORTHERN SARATOGA-EASTERN SCHENECTADY- SOUTHERN SARATOGA-EASTERN ALBANY-WESTERN RENSSELAER-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-SOUTHEAST WARREN- 937 AM EDT SAT AUG 13 2016 ...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GREATER CAPITAL DISTRICT...SARATOGA GLENS FALLS AREA...THE CENTRAL AND SOUTHERN TACONICS AND NORTHERN LITCHFIELD COUNTY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. ALSO...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON INTO THE EVENING. THE MAIN THREAT IS FOR DAMAGING WINDS. IN ADDITION...STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING POSSIBLE. THE GREATEST FLOOD RISK WILL BE FOR URBAN...POOR DRAINAGE AND LOW LYING AREAS. A FLASH FLOOD WATCH MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY THROUGH THURSDAY. ON SUNDAY...STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL. LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH THE GREATEST RISK FOR URBAN...POOR DRAINAGE AND LOW LYING AREAS. A FLASH FLOOD WATCH MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. ALSO...SPOTTERS ARE ENCOURAGED TO SEND RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE. MAZ001-025-NYZ032-033-038>040-042-043-047-048-051-054-058-063-082- 084-VTZ013>015-141100- NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON- SOUTHERN HERKIMER-SOUTHERN FULTON-MONTGOMERY-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-WESTERN ALBANY- EASTERN RENSSELAER-WESTERN GREENE-WESTERN ULSTER-NORTHERN FULTON- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 937 AM EDT SAT AUG 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN ADIRONDACKS INCLUDING THE LAKE GEORGE AREA...MOHAWK VALLEY...EASTERN CATSKILLS...WASHINGTON COUNTY...THE NORTHERN TACONICS...THE BERKSHIRES AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON INTO THE EVENING. THE MAIN THREAT IS FOR DAMAGING WINDS. ALSO...STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING POSSIBLE. THE GREATEST FLOOD RISK WILL BE FOR URBAN...POOR DRAINAGE AND LOW LYING AREAS. A FLASH FLOOD WATCH MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS A CHANCE OF THUNDERSTORMS EACH DAY THROUGH THURSDAY. ON SUNDAY...STORMS WILL BE CAPABLE OF PRODUCING LOCALLY VERY HEAVY RAINFALL. LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH THE GREATEST RISK FOR URBAN...POOR DRAINAGE AND LOW LYING AREAS. A FLASH FLOOD WATCH MAY BE NEEDED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. ALSO...SPOTTERS ARE ENCOURAGED TO SEND RAINFALL REPORTS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Local storm report, Aug 13, 5:46 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ALBANY NY
546 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM LIGHTNING 1 N POUGHKEEPSIE 41.71N 73.92W
08/12/2016 DUTCHESS NY NEWSPAPER
*** 1 FATAL, 4 INJ *** FIVE MEN STRUCK BY LIGHTNING
MANSION SQUARE PARK IN THE CITY
&&
CORRECTED FATALITIES...INJURIES...REMARKS
EVENT NUMBER ALY1602004
IAALocal storm report, Aug 13, 5:56 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
556 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TSTM WND DMG PITTSTOWN 42.84N 73.48W
08/13/2016 RENSSELAER NY 911 CALL CENTER
2 TREES DOWN.
&&
EVENT NUMBER ALY1602011
WASULALocal storm report, Aug 13, 6:03 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
603 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG 1 SSW HOOSICK FALLS 42.89N 73.36W
08/13/2016 RENSSELAER NY FIRE DEPT/RESCUE
TREE DOWN ACROSS BOVEE HILL ROAD AND LESTER LANE
&&
EVENT NUMBER ALY1602012
FRUGISSpecial weather statement, Aug 13, 6:05 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
605 PM EDT SAT AUG 13 2016
NYZ054-084-VTZ013-014-132245-
SOUTHERN WASHINGTON-EASTERN RENSSELAER-BENNINGTON-WESTERN WINDHAM-
605 PM EDT SAT AUG 13 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RENSSELAER...
SOUTHEASTERN WASHINGTON...NORTHERN BENNINGTON AND WEST CENTRAL
WINDHAM COUNTIES...
AT 605 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CAMBRIDGE...OR
NEAR HOOSICK FALLS...MOVING NORTHEAST AT 30 MPH.
WINDS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR...
SHAFTSBURY AROUND 615 PM EDT.
ARLINGTON AROUND 625 PM EDT.
MANCHESTER AROUND 640 PM EDT.
MANCHESTER CENTER AROUND 645 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE PUMPKIN HOOK...WHITE
CREEK...BOUPLON CORNER...EAGLEVILLE...PETERS FOUR CORNERS...STRATTON
MOUNTAIN...MANCHESTER DEPOT...GLASTENBURY...STRATTON ACRES AND
SHAFTSBURY CENTER.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4310 7280 4286 7342 4292 7346 4294 7346
4295 7347 4326 7313
TIME...MOT...LOC 2205Z 235DEG 26KT 4297 7331
FRUGISLocal storm report, Aug 13, 6:09 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
609 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG HERKIMER 43.03N 74.99W
08/13/2016 HERKIMER NY TRAINED SPOTTER
MULTIPLE TREES DOWN
&&
EVENT NUMBER ALY1602013
WASULALocal storm report, Aug 13, 6:43 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
643 PM EDT SAT AUG 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM TSTM WND DMG 1 ENE SOUTH CAMBRIDGE 42.97N 73.47W
08/13/2016 WASHINGTON NY FIRE DEPT/RESCUE
TREES DOWN ALONG ROUTE 59A
0427 PM TSTM WND DMG PITTSTOWN 42.84N 73.48W
08/13/2016 RENSSELAER NY 911 CALL CENTER
2 TREES DOWN.
0500 PM TSTM WND DMG 1 SSW HOOSICK FALLS 42.89N 73.36W
08/13/2016 RENSSELAER NY FIRE DEPT/RESCUE
TREE DOWN ACROSS BOVEE HILL ROAD AND LESTER LANE
0600 PM TSTM WND DMG HERKIMER 43.03N 74.99W
08/13/2016 HERKIMER NY TRAINED SPOTTER
MULTIPLE TREES DOWN
&&
EVENT NUMBER ALY1602010 ALY1602011 ALY1602012 ALY1602013
WASULAThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 3:58 PM EDT | Special Weather Statement | ALY | Windham | 32 min |
| Aug 13, 4:19 PM EDT | Special Weather Statement | ALY | Bennington | 26 min |
| Aug 13, 4:26 PM EDT | Severe Thunderstorm Warning | ALY | Bennington, Windham | 49 min |
| Aug 13, 4:57 PM EDT | Severe Thunderstorm Warning | ALY | Bennington | 33 min |
| Aug 13, 6:05 PM EDT | Special Weather Statement | ALY | Bennington | 40 min |
| Aug 12, 10:10 PM EDT | Special Weather Statement | ALY | Ulster | 65 min |
| Aug 13, 9:32 AM EDT | Special Weather Statement | ALY | Hamilton | 43 min |
| Aug 13, 10:34 AM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 41 min |
| Aug 13, 11:26 AM EDT | Special Weather Statement | ALY | Hamilton | 34 min |
| Aug 13, 12:14 PM EDT | Special Weather Statement | ALY | Schenectady | 31 min |
| Aug 13, 12:21 PM EDT | Special Weather Statement | ALY | Rensselaer | 24 min |
| Aug 13, 12:25 PM EDT | Special Weather Statement | ALY | Warren | 35 min |
| Aug 13, 12:37 PM EDT | Special Weather Statement | ALY | Saratoga | 38 min |
| Aug 13, 1:06 PM EDT | Special Weather Statement | ALY | Fulton | 24 min |
| Aug 13, 1:33 PM EDT | Special Weather Statement | ALY | Warren | 27 min |
| Aug 13, 1:51 PM EDT | Special Weather Statement | ALY | Washington | 24 min |
| Aug 13, 2:24 PM EDT | Special Weather Statement | ALY | Washington | 36 min |
| Aug 13, 2:28 PM EDT | Special Weather Statement | ALY | Fulton | 47 min |
| Aug 13, 2:40 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga | 65 min |
| Aug 13, 2:57 PM EDT | Special Weather Statement | ALY | Fulton | 48 min |
| Aug 13, 3:15 PM EDT | Areal Flood Advisory | ALY | Herkimer | 2 hr |
| Aug 13, 3:29 PM EDT | Special Weather Statement | ALY | Washington | 31 min |
| Aug 13, 3:33 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 3 hr |
| Aug 13, 3:48 PM EDT | Special Weather Statement | ALY | Saratoga, Washington | 27 min |
| Aug 13, 3:49 PM EDT | Special Weather Statement | ALY | Rensselaer | 41 min |
| Aug 13, 4:02 PM EDT | Special Weather Statement | ALY | Washington | 13 min |
| Aug 13, 4:07 PM EDT | Heat Advisory | ALY | Dutchess, Ulster | 27 hr |
| Aug 13, 4:40 PM EDT | Special Weather Statement | ALY | Warren | 35 min |
| Aug 13, 5:18 PM EDT | Special Weather Statement | ALY | Hamilton, Herkimer | 42 min |
| Aug 13, 5:28 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer, Montgomery | 62 min |
| Aug 13, 5:38 PM EDT | Special Weather Statement | ALY | Washington | 37 min |
| Aug 13, 6:16 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer, Montgomery, Saratoga, Schenectady and 2 more | 59 min |
| Aug 13, 6:22 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Schenectady, Washington | 38 min |
| Aug 13, 6:50 PM EDT | Severe Thunderstorm Warning | ALY | Greene, Ulster | 55 min |
| Aug 13, 7:01 PM EDT | Special Weather Statement | ALY | Schoharie | 44 min |
| Aug 13, 7:06 PM EDT | Excessive Heat Warning | ALY | Dutchess, Ulster | 2 hr |
| Aug 13, 7:07 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Schenectady, Warren, Washington | 38 min |
| Aug 13, 7:32 PM EDT | Special Weather Statement | ALY | Albany, Rensselaer | 43 min |
| Aug 13, 7:36 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 39 min |
| Aug 13, 7:43 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 17 min |
| Aug 13, 7:48 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 57 min |
Nearby
Severe Thunderstorm Warnings in Vermont, 2016Severe Thunderstorm Warnings in New York, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.